# SDR CAL950345

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 2120 · Air Distribution System
- Part: Bracket
- Condition: Broken
- Location: Lt Air Cond Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1859 - IAH - AFTER TAKEOFF TAIL COMPARTMENT TEMP HIGH LIGHT CAME ON, RETURNED TO IAH.  'NO' EMERGENCY WAS DECLARED.  FOUND DUCT LEFT SIDE OF AIRCRAFT A-C BAY ATTACHMENT BROKEN.  REPAIRED BRACKET PER DC-9 OVERHAUL MANUAL 20-10-9.  OPS CHECK GOOD.  (W)
